# SDR DALA2022012000425

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 52,488 hours, 27,610 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 - LEFT MLG RETRACT ACTUATOR ANCHORAGE FITTING CORRODED. CORRECTIVE ACTION: REMOVED DAMAGE PER A319 SRM 57-26.(2091805)
